American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(35K99) AND publication=(mcom)
Sort order: Date
Format: Standard display

  
Results: 1 to 3 of 3 found      Go to page: 1

[1] Gerhard Dziuk and Charles M. Elliott. $L^2$-estimates for the evolving surface finite element method. Math. Comp. 82 (2013) 1-24.
Abstract, references, and article information   
View Article: PDF

[2] Malgorzata Peszynska. Finite element approximation of diffusion equations with convolution terms. Math. Comp. 65 (1996) 1019-1037. MR 1344620.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] David Hoff and Joel Smoller. Error bounds for finite-difference approximations for a class of nonlinear parabolic systems . Math. Comp. 45 (1985) 35-49. MR 790643.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 3 of 3 found      Go to page: 1